# SDR DALA2019100405711

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 47,004 hours, 24,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX 27000 FT F/A REPORTED EMERGENCY LIGHTS CAME ON AND WENT OFF AFTER A SHORT WHILE EMER EXIT LIGHT SWITCH IN ARM POSITION. EMERGENCY CHECK LIGHT OPS CHECK SHOWS NO FAULTS COULD NOT DUPLICATE ANY ISSUES OK FOR SVC.
